# SDR AALA201711089001

- Difficulty date: November 5, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 49,632 hours, 20,568 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON GO AROUND, THE NOSE LANDING GEAR DID NOT RETRACT. RED AND GREEN NOSE GEAR INDICATION.  ACCOMPLISHED FIM 32-30-00-810-810 WITH NO FAULTS NOTED.  NOSE GEAR OPERATED AS NORMAL.  NO FAULTS ON PROXIMITY BOX.  SUSPECT INTERMITTENT FAULT.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
